zbMATH — the first resource for mathematics

Existence and regularity of periodic solutions to certain first-order partial differential equations. (English) Zbl 1357.35020
Summary: We present conditions on the coefficients of a class of vector fields on the torus which yield a characterization of global solvability as well as global hypoellipticity, in other words, the existence and regularity of periodic solutions. Diophantine conditions and connectedness of certain sublevel sets appear in a natural way in our results.

35B10 Periodic solutions to PDEs
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35H10 Hypoelliptic equations
35B65 Smoothness and regularity of solutions to PDEs
Full Text: DOI
[1] Bergamasco, A, Perturbations of globally hypoelliptic operators, J. Differ. Equ., 114, 513-526, (1994) · Zbl 0815.35009
[2] Bergamasco, A, Remarks about global analytic hypoellipticity, Trans. Am. Math. Soc., 351, 4113-4126, (1999) · Zbl 0932.35046
[3] Bergamasco, A; Cordaro, P; Petronilho, G, Global solvability for a class of complex vector fields on the two-torus, Commun. Partial Differ. Equ., 29, 785-819, (2004) · Zbl 1065.35088
[4] Bergamasco, A; Dattori da Silva, P, Solvability in the large for a class of vector fields on the torus, J. Math. Pures Appl., 86, 427-447, (2006) · Zbl 1157.35304
[5] Bergamasco, A; Dattori da Silva, P; Gonzalez, R; Kirilov, A, Global solvability and global hypoellipticity for a class of complex vector fields on the 3-torus, J. Pseudo Differ. Oper. Appl., 6, 341-360, (2015) · Zbl 1336.35124
[6] de Bruijn, N.: Asymptotic Methods in Analysis. Dover, New York (1981) · Zbl 0556.41021
[7] Dickinson, D; Gramchev, T; Yoshino, M, Perturbations of vector fields on tori: resonant normal forms and Diophantine phenomena, Proc. Edinb. Math. Soc., 45, 731-759, (2002) · Zbl 1032.37010
[8] Greenfield, S; Wallach, N, Global hypoellipticity and Liouville numbers, Proc. Am. Math. Soc., 31, 112-114, (1972) · Zbl 0229.35023
[9] Hörmander, L.: Linear Partial Differential Operators. Springer, Berlin (1963) · Zbl 0108.09301
[10] Hörmander, L.: The Analysis of Linear Partial Differential Operators IV. Springer, Berlin (1984)
[11] Hounie, J, Globally hypoelliptic and globally solvable first order evolutions equations, Trans. Am. Math. Soc., 252, 233-248, (1979) · Zbl 0424.35030
[12] Nirenberg, L; Treves, F, Solvability of a first-order linear differential equation, Commun. Pure Appl. Math., 16, 331-351, (1963) · Zbl 0117.06104
[13] Treves, F, Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 104, 269-324, (1976) · Zbl 0354.35067
[14] Treves, F.: Hypo-Analytic Structures: Local Theory. Princeton Mathematical Series. Princeton University Press, Princeton (1992) · Zbl 0787.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.